# SDR R61A201511010798

- Difficulty date: November 1, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 21,489 hours, 16,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17092908001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT FLOORBEAM AT FRAME 84 IS CORRODED.  MAINTENANCE R & R RT FLOORBEAM IAW SRM 51-41-01, 51-41-02, 51-43-04, PN 170-92908-001, FLOOR SILL.
